# SDR 2017FA0000101

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: General aviation
- Aircraft: FA3T1
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 31,813 hours, 16,992 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Not Reported
- Part number: 47142403
- Part serial: 452
- Condition: Defective
- Location: Horiz Stab
- Component: Stabilizer, Bfgoodrich
- Component part number: 47142403
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DISASSEMBLY OF UNIT 47142-403 SN 452 FOR LIFE EXTENSION REPAIR, FOLLOWING REPAIR ORDER NUMBER MR3975491. SOME METALLIC PARTICLES HAVE BEEN FOUND AFTER REMOVING THE FILTER PART ITEM 7-180 - CMM 27-44-13.
